Journal article icon

Journal article

LINE-STRENGTH GRADIENTS IN ELLIPTIC GALAXIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/mnras/262.3.650

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
PELETIER, R More by this author
Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
262
Issue:
3
Pages:
650-680
Publication date:
1993-06-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:c5694ecd-d6a7-4762-8b12-c3f1561a615d
Source identifiers:
5963
Local pid:
pubs:5963

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP